# SDR SWAA2021021542301

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD BS 767- 787 RBL 23 WL 156 IS CORRODED / CORROSION ON AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD BS767-787 RBL23 WL156; FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS; REMOVED AND REPLACED ANGLE PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A8123.
